Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On birth control, sharp pains in the lower abdomen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
User :   is anyone there?
Doctor :   Hi
Doctor :   How can I help you?
User :   hello. what are my chances of getting pregnant on the pill?
User :   I have sharp pains in my lower stomach that I think are my ovaries. I am scared it might be a tubal pregnancy
Doctor :   Could you please be a bit more clear?
Doctor :   Ok
Doctor :   I understood
Doctor :   Are you taking OCPs?
User :   I am taking trivora birth control
Doctor :   Ok
Doctor :   May I ask you a few more relevant questions?
User :   sure that would help
Doctor :   May I know your age, marital status?
User :   I am 20 years old and I am in a committed relationship but not married
Doctor :   Ok
Doctor :   When was your last menstrual period?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor